# SDR SIMA20140925004

- Difficulty date: September 25, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N636AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145160
- Aircraft time: 35,796 hours, 32,410 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 744437
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 12A EMER EXIT LIGHT INOPERATIVE.  R & R EMER EXIT LIGHT AT 12 A IAW AMM 35-50-13.  OPERATIONS CHECKED GOOD.
